Results 1 to 5 of 5
A month since kicking the subs.. need help with PAWS + other stuff
  1. #1
    iknowican is offline New Member
    Join Date
    Aug 2013
    Posts
    3

    Default A month since kicking the subs.. need help with PAWS + other stuff

    Hey

    Ill try to keep this as short as possible. Im a 24 year old guy. 5 months ago i decided to quit using approx. 150 mg of oxycodone a day. Im prescribed 25 mg a day for pain but has been using a lot more. Im also taking paracetamol and diclofenac on a daily basis. It has been a tough 5 months. Really tough. Maybe the biggest challenge in my entire life. Well ive been on oxycodone for around 3 years, and before that i was prescribed tramadol at 300 mg/day together with 50 mg codeine 3 times a day for around 1.5 years.

    I quitted the oxy by switching the 150-180 mg a day to 30 mg methadone a day and lowered to 10 mg, lost patience and tried quitting instead of lowering dose further. 7 days and i gave in due to withdrawal; it peaks at around 7-14 days with methadone, and got me some lowdosis buprenorphine. Same as suboxone, but 0.4 mg instead of 8 mg., so much easier to taper with. I went from 1 mg a day to 0.1 mg a day. In this 2 month period of time with buprenorphine i went down with stress (probably stress-induced depression? i dont know and i dont care which "label" is correct; i did it, >>>> yeah, and im slowly feeling the upswing now) due to these primary factors:

    1) Quitting my pain med oxycodone; withdrawal & dealing with inceasing pain while still working 37 hours a week and trying to keep up my normal life.
    2) Dealing with my pain, physical and mental side effects and addiction for so long.
    3) In the past 1,5-2 years i haven't been taking good care of myself, my body and my mind. I havent been listening to my own signals and 'red blinking stoplights' but just kept going. Instead of allowing my body and mind to relax and rest i just took another pill and kept going. I haven't had the surplus energy to do psysical workout that i usually benefitted from. It helped my pain a bit, but mainly it increased my mood and made me feel great.
    4) Due to withdrawal and alot of pain ive been smoking alot more weed than usual, and ive also used a lot of time watching television, movies and specially series. Ive basically spent 10 hours a day on my couch watching television. Normally i only sit in my couch and hour or two before bedtime, smoking a joint to help me relax. But ive used weed to cope with all these horrible withdrawal symptoms like restlessness, insomnia and boredom! It helped me passed time.

    Well i've done a lot already to turn my life around. In two days its 4 weeks since i've quitted the buprenorphine. In these 4 weeks ive used oxycodone 2 times at very low doses; i got some 5 mg. extended release i can use in emergencies. I had some 'social events' i had to attend to; my granddads funeral (15 mg.) and a birthday patiy (10 mg.) i wouldnt miss. I now use 50 mg. tramadol 5-6 times a day just to take the edge of my pain and the PAWS. I also use 4x 250mg phenibut a day to cope with stress and PAWS; anxiety, restlessness and insomnia.

    Ive picked up yoga 2-3 times a week, and its great! In a week or two ill also start lifting weights again and start building up my body. I actually lost 15+ kg. in the past year due to all of this..

    Im currently sick from work, and have been for almost 2 months now. I plan to start on 50% work time primo januar 2014

    Im building some new routines in my life, trying to get up early, have breakfast, clean my apartment, take a walk, make lunch, relax for 3-4 hours, make dinner with my girlfriend and chill with her the rest of the evening / night.

    While im HAPPY HAPPY that i quitted my oxycodone and completed the taper its hard for me to enjoy it fully yet. I still have a hard time dealing with the pain, the PAWS, the insomnia, the nervousness. Im not satisfied yet. I wanna quit taking phenibut on a daily basis, and i wanna quit smoking weed during the day.

    Furthermore my goal is to use tramadol 50 mg XR + 50 mg. IR in the morning, and 50 mg. XR in the evening. So a total of 150 mg a day. Maybe once in a while 50 mg IR as needed, i could live with that. By experiece i start feeling slight side effects at doses above 200-250 mg.

    When i try to lower my phenibut dose i feel the symptoms increase.

    So to sum up what i need to do is:
    - kick phenibut, currently on 1,25 g/day (5 pills)
    - stop smoking weed
    - lower my tramadol dose

    Comfort meds i have available:
    - lots of 15 mg. truxal (chlorproxitine)
    - 3 sleeping pills, imozop 7.5 mg.
    - 1 benzo, diazepam 5 mg.

    I also take vitamin D supplement daily to prevent winther depression (SAD).

    I have 5 weeks before i start going to work again. I really want to reach my goal as fast as possible!

    All advice, feedback, strategies and ideas are really appreciated.
    How should i do this? What do start with? How do i get some sleep?

    And a final question:
    Ive read that tramadol + truxal (chlorproxitine) could increase the risk of seizures. But ive also read an entry on an online board where a psychiatrist says to a patient he can combine 200-300 mg tramadol a day with 2-3x 15 mg truxal. If i can use truxal it would make it a lot easier to lower phenibut dose, smoking less weed to get some sleep. I just want to be sure. Is it safe? And can i use it while lowering phenibut dose?

    Nevertheless, it was great to get out of my head..

    Thanks to everyone!

  2. #2
    systolic_suckerpunch is offline Senior Member
    Join Date
    Sep 2013
    Posts
    503

    Default

    You have certainly been thru a lot. I'm sorry I don't have any answers for you. I was just wondering if you were aware that the tramadol is addictive. I've heard the withdrawal from that can be especially nasty. Is taking tramadol something you want or need to take on a daily basis?

  3. #3
    iknowican is offline New Member
    Join Date
    Aug 2013
    Posts
    3

    Default

    Thanks for your reply

    Yeah, i am aware that tramadol is addictive. I don't want to take anything on a daily basis, but as i mentioned i suffer from chronic pain. So if taking 100-150 mg tramadol a day means i can get through the day; so be it. Better than +150 mg. of oxycodone Maybe in two or three month i will try quitting the tramadol as well, but for now my goal is to get rid of the phenibut and the weed, so i can go back to work

  4. #4
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    You are really on a cocktail of pain meds. What I've read about longterm paracetamol use scared the life out of me, especially as you were using it with daclofen (non steroidal anti inflammatory) and Oxy. Paracetamol is not indicated for long term use as it damages the liver. Are you still taking these?

    The phenebut has a strong indication of causing seizures and reacts like a benzodiazapine (diazapam) You are going to have to taper really slow to get off this med. You cannot just quit this medication and you may have to deal with symptoms all the way down. Because of the incident of seizure that's why you shouldn't take tramadol with it, as tramodol can also cause seizure in high doses. The truxal also reacts with the tramadol.

    As far as the comfort meds you have available: they are all system depressants to a degree. I don't know much about the other meds except the diazapam which is valium here, which is an anti-depressant, anti-anxiety med. Truxal is like thorazine here and is an anti-pschotic here.

    My point is that you are on a cocktail of some very powerful meds. For now just taper the phenibut, but slowly or you will have symptoms. You may have symptoms anyway as this is not an easy med to get off of.
    For the rest, I'd be careful of adding anything to the mix you are already on and seek a dr.'s help.

    Peace,

    Iloerose

  5. #5
    iknowican is offline New Member
    Join Date
    Aug 2013
    Posts
    3

    Default

    [deleted - swearing]
    Last edited by Anonymous; 12-17-2013 at 05:44 PM.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22